New York Journal of Mathematics
Volume 26 (2020), 1155-1183


Eoin Mackall

A universal coefficient theorem with applications to torsion in Chow groups of Severi-Brauer varieties

view    print

Published: October 8, 2020.
Keywords: Grothendieck ring; algebraic cycles.
Subject: 14C35; 19E08.

For any variety X, and for any coefficient ring S, we define the S-topological filtration on the Grothendieck group of coherent sheaves G(X) ⊗ S with coefficients in S. The S-topological filtration is related to the topological filtration by means of a universal coefficient theorem. We apply this observation in the case X is a Severi-Brauer variety to obtain new examples of torsion in the Chow groups of X.



Author information

Eoin Mackall:
Department of Mathematics
University of Maryland
College Park, MD 20742, USA